Anxiety acting up please help

So I used to take citalopram everyday for a couple of months then my doctors said I could stop taking it so I did and I felt a lot better but my anxiety has started acting up again so I asked my doctor when I saw her the other day if I could start it again and she said yes so today this morning I took one at about 10:30 and it's 1:07 now and my anxiety is acting up. I don't get it because I used to take it all the time and I was fine but now when I take it it's acting up can someone please help me out and let me know why if you do know thanks

Last edited by
Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

1 Reply

oldestnewest
  • i was told it takes awhile for this to be in your system before it helps, few weeks, and you cant just stoo it because you fel good , have to wean off= of it hope tht helps

You may also like...